# SDR AALA20110930SFO01

- Difficulty date: September 29, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N605AA
- Make and model: Boeing 757223
- Aircraft serial: 27056
- Aircraft time: 52,573 hours, 17,937 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: S283T0143
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT DOOR EMERGENCY LIGHT FAILED TO ILLUMINATE DURING TEST.  REMOVED AND REPLACED BATTERY PACK M737.  OPS CHECKED NORMAL.
